# SDR FDEA202105171412

- Difficulty date: May 17, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28922
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INTERNAL LE - ABOVE ANTI-ICE TELESCOPE DUCT(ACCESS, PANEL 613AB)- BEADED   DOUBLER IS DAMAGED. 0000575467 : WRAY, BASIL P. B. - 03-JUN-2021 13:20  TRIMMED OUT DAMAGED AREA AND INSTALLED REPAIR. REFERENCE E.A. 8-5710-  T0361809. "WINGS-BASIC WING STRUCTURE-CRACK ON BEADED DOUBLER AT XOS 467 R/H   WING LEADING EDGE".  "MAJOR REPAIR"
